# SDR SWAA2024111145065

- Difficulty date: October 3, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 62,000 hours, 37,337 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER FRONT SPAR L/E FAIRING 341B RIB # 5 CRACKED MKD DOT<[01] SUMMARY :REMOVED AND REPLACED RIB #5 AT R/H HORIZONTAL .STAB L/E AS PER REF B/737 SRM 51-40-02-0G-0 AND DW #186A1001.;[02] VERIFIED STEP#1.
